Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 24, NWS State College, PA
NWS State College, PA issued this severe thunderstorm warning at May 11, 2015, 11:06 PM EDT for 7 counties in Pennsylvania. It was in force for 54 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 11, 2015, 11:06 PM EDT (03:06 UTC)
- Expired
- May 12, 2015, 12:00 AM EDT
- In force
- 54 min
- Issued by
- NWS State College, PA
- Area
- Storm-based polygon
Counties Blair County, PA, Cameron County, PA, Centre County, PA, Clearfield County, PA, Clinton County, PA, Huntingdon County, PA, Mifflin County, PA
The radar
The State College radar (KCCX), 22 km from the middle of the area, began a volume at 03:07 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 11, 8:18 PM EDT | Severe Thunderstorm Watch | SPC | 4 hr |
The nearest sounding before it
Pittsburgh, PA (KAGC), launched 00:00Z, 3.1 hours before the alert went out and 190 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 473 J/kg
- Mixed-layer CIN
- -9 J/kg
- Mixed-layer LCL
- 1868 m above ground
- 0-6 km bulk shear
- 24 kt
- 0-1 km storm-relative helicity
- 78 m²/s²
- 0-3 km storm-relative helicity
- 160 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.9
The text
As transmitted, in the capitals the NWS used until 2016.
706
WUUS51 KCTP 120306
SVRCTP
PAC013-023-027-033-035-061-087-120400-
/O.NEW.KCTP.SV.W.0024.150512T0306Z-150512T0400Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE STATE COLLEGE PA
1106 PM EDT MON MAY 11 2015
THE NATIONAL WEATHER SERVICE IN STATE COLLEGE PA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EASTERN BLAIR COUNTY IN CENTRAL PENNSYLVANIA...
MIFFLIN COUNTY IN CENTRAL PENNSYLVANIA...
HUNTINGDON COUNTY IN CENTRAL PENNSYLVANIA...
SOUTHEASTERN CAMERON COUNTY IN NORTH CENTRAL PENNSYLVANIA...
CLINTON COUNTY IN NORTH CENTRAL PENNSYLVANIA...
CENTRE COUNTY IN CENTRAL PENNSYLVANIA...
NORTHEASTERN CLEARFIELD COUNTY IN CENTRAL PENNSYLVANIA...
* UNTIL MIDNIGHT EDT
* AT 1106 PM EDT...DOPPLER RADAR INDICATED A LINE OF SEVERE
THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS AROUND 60 MPH.
THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM NEAR HICKS
RUN TO NEAR LECONTES MILLS TO NEAR NORTH PHILIPSBURG TO BIRMINGHAM
TO NEAR ROARING SPRING...AND MOVING EAST AT 45 MPH.
* LOCATIONS IMPACTED INCLUDE...
STATE COLLEGE...LOCK HAVEN...LEWISTOWN...HUNTINGDON...BELLEFONTE...
HOLLIDAYSBURG...TYRONE...PARK FOREST VILLAGE...CARROLL...
WOODWARD...BOALSBURG...KEATING...PLEASANT GAP...PHILIPSBURG...
ROARING SPRING...LAMAR...MOUNT UNION...STORMSTOWN...LEMONT AND BALD
EAGLE.
FOR THOSE DRIVING ON INTERSTATE 80...THIS INCLUDES AREAS BETWEEN THE
WOODLAND AND MILE RUN EXITS...SPECIFICALLY FROM MILE MARKERS 128 TO
193.
THIS INCLUDES INTERSTATE 99 BETWEEN MILE MARKERS 16 AND 22...AND FROM
MILE MARKERS 45 TO 85.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THE THUNDERSTORM WIND GUSTS ARE EXPECTED TO PRODUCE DAMAGE. PEOPLE
OUTSIDE SHOULD MOVE TO A SHELTER...PREFERABLY INSIDE A STRONG
BUILDING.
IN ADDITION TO OTHER THREATS...CONTINUOUS LIGHTNING IS OCCURRING WITH
THESE STORMS. MOVE INDOORS IMMEDIATELY. LIGHTNING IS ONE OF NATURES
LEADING KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE
ENOUGH TO BE STRUCK BY LIGHTNING.
&&
LAT...LON 4062 7828 4089 7823 4123 7833 4123 7824
4134 7825 4146 7760 4137 7754 4107 7714
4085 7737 4070 7735 4069 7730 4061 7749
4058 7750 4051 7761 4038 7775 4032 7773
4028 7838 4030 7843 4027 7845 4027 7849
TIME...MOT...LOC 0306Z 261DEG 40KT 4127 7824 4106 7819 4091 7814 4064
7820 4035 7838
$$
LAMBERT1 follow-up statement
415
WWUS51 KCTP 120336 RRA
SVSCTP
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
1136 PM EDT MON MAY 11 2015
PAC013-023-027-033-035-061-087-120400-
/O.CON.KCTP.SV.W.0024.000000T0000Z-150512T0400Z/
BLAIR PA-MIFFLIN PA-HUNTINGDON PA-CAMERON PA-CLINTON PA-CENTRE PA-
CLEARFIELD PA-
1136 PM EDT MON MAY 11 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL MIDNIGHT EDT
FOR EASTERN BLAIR...MIFFLIN...HUNTINGDON...SOUTHEASTERN CAMERON...
CLINTON...CENTRE AND NORTHEASTERN CLEARFIELD COUNTIES...
AT 1135 PM EDT...DOPPLER RADAR INDICATED A LINE OF SEVERE
THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60
MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM NEAR
TAMARACK TO NEAR MONUMENT TO NEAR MILESBURG TO NEAR MCALEVYS FORT TO
NEAR TROUGH CREEK STATE PARK...MOVING EAST AT 45 MPH.
LOCATIONS IMPACTED INCLUDE...
STATE COLLEGE...LOCK HAVEN...LEWISTOWN...HUNTINGDON...BELLEFONTE...
PARK FOREST VILLAGE...CARROLL...WOODWARD...BOALSBURG...KEATING...
PLEASANT GAP...LAMAR...MOUNT UNION...STORMSTOWN...LEMONT...BURNHAM...
ZION...MARTINSBURG...BELLEVILLE AND HOUSERVILLE.
LAT...LON 4062 7817 4092 7811 4115 7812 4135 7820
4146 7760 4137 7754 4107 7714 4085 7737
4070 7735 4069 7730 4061 7749 4058 7750
4051 7761 4038 7775 4032 7773 4028 7835
TIME...MOT...LOC 0335Z 260DEG 40KT 4140 7780 4116 7774 4096 7774 4065
7780 4032 7802
$$
LAMBERTWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS State College, PA wrote its last area forecast discussion before this severe thunderstorm warning went out at May 11, 10:06 PM EDT, 1 hour earlier.
Area forecast discussion, May 11, 10:06 PM EDT, 1 hour before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE STATE COLLEGE PA 1006 PM EDT MON MAY 11 2015 .SYNOPSIS... SUMMERTIME WARMTH AND HUMIDITY WILL COME TO AN END LATE TONIGHT AND TUESDAY AS A VIGOROUS UPPER TROF AND ASSOCIATED COLD FRONT CROSSES THE REGION. A FAIRLY WELL-ORGANIZED BAND OF SHOWERS AND ISOLATED THUNDERSTORMS WILL MOVE INTO THE WEST TONIGHT AS THE FRONT MOVES THROUGH. COOLER...DRIER AND WINDY CONDITIONS WILL ARRIVE DURING THE DAYLIGHT HOURS TUESDAY...AND LAST THROUGH WEDNESDAY NIGHT. MILDER CONDITIONS WILL RETURN FOR THURSDAY AND FRIDAY AND CONTINUE THIS WEEKEND AS ANOTHER UPPER RIDGE BUILDS ACROSS THE REGION. && .NEAR TERM /UNTIL 7 AM TUESDAY MORNING/... STORMS MOVING INTO/THROUGH THE WRN MTNS AND ONE SVR CELL PRODUCED DAMAGE IN SW WARREN CO. THE CELLS ARE WEAKENING ON THE WHOLE AND ANTICIPATE WATCH TRIMMING TO COMMENCE SOON. MSO MDLS CONTINUE TO MAKE NO PRECIP TO THE SE OF AOO/UNV/IPT OVERNIGHT. LEFT IN JUST A 20 POP FOR AN HR OR TWO FOR THAT AREA. ACTUAL COLD FRONT IS BACK IN INDIANA STATE...WHILE THE ADVANCE TROUGH IS MOVING IN FROM THE WEST NOW. THIS COULD TOUCH OFF A FEW MORE SHOWERS LATE TONIGHT/BEFORE SUNRISE IN THE WEST...BUT STABILITY WILL BE HIGHEST AROUND THAT TIME. WILL KEEP A BREAK IN PRECIP FOR MOST AREAS LATER TONIGHT AND JUST A 20 POP N THE WEST BEFORE 12Z. TONIGHT WILL LIKELY BE THE WARMEST NIGHT OF OUR RECENT STRING OF WARM NIGHTS...DUE TO SURGING LOW LVL MOISTURE AND INCREASING CLOUD COVER. && .SHORT TERM /7 AM TUESDAY MORNING THROUGH 6 PM TUESDAY/... FRONT CLEARS SOUTHEASTERN COUNTIES EARLY TUESDAY...WITH WINDY AND DRIER CONDITIONS IN STORE FOR MOST OF THE REGION. MODEL FORECAST SOUNDINGS INDICATE MODERATE MIXING POTENTIAL WITH MANY AREAS SEEING 30-35 MPH GUSTS OR HIGHER. EXPECT HIGHER TERRAIN OF THE NORTH AND WEST TO SEE SCT -SHRA...WHILE CENTRAL AND SOUTHEAST AREAS REMAIN PARTLY SUNNY AND DRY. HIGHS WILL RANGE FROM THE UPPER 60S NORTHWEST TO THE LOWER 80S LOWER SUSQ RIVER VALLEY. && .LONG TERM /TUESDAY NIGHT THROUGH MONDAY/... STILL LOOKING AT A FEW SHOWERS ACROSS THE NORTH TUESDAY NIGHT INTO WED...WITH THE COLD AIR ALOFT. IT WILL BE BREEZY AND COLDER FROM LATE TUE INTO THU MORNING. LATER SHIFTS WILL NEED TO MONITOR THE NEED FOR FROST AND FREEZE PRODUCTS. MID SHIFT INSERTED SHOWERS INTO THE FCST FOR FRIDAY INTO SAT. THIS BASED ON WEAK SYSTEM DROPPING SE. WHILE MOISTURE MAY BE LIMITED...DIRECTIONAL SHEAR WILL BE THERE. I DID CUT BACK ON THE SHOWERS SOME ON THE FIRST PART OF FRIDAY. DID ADJUST POPS SOME FOR SUNDAY...AS SYSTEM DROPS SE OF OUR AREA...DID CUT BACK SOME. FOR MONDAY...ADJUSTED POPS SOME MORE...AS WE WILL BE ON THE EASTERN AND NORTHERN EDGE OF THE WARM ADVECTION. && .AVIATION /02Z TUESDAY THROUGH SATURDAY/... VFR CURRENTLY OVER CENTRAL PENNSYLVANIA WILL BREAK DOWN OVER THE NEXT FEW HOURS AS A STRONG LINE OF SHOWERS AND THUNDERSTORMS ASSOCIATED WITH AN APPROACHING COLD FRONT TRACKS ACROSS ALL AIRFIELDS LATE TONIGHT THROUGH EARLY TUE...BRINGING MORE WIDESPREAD MVFR CIGS/VSBYS AND SHOWERS AND THUNDERSTORMS. HAVE GENERALLY LEFT AIRPORTS VFR WITH TEMPORARY RESTRICTIONS IN AND AROUND THE QUICKLY MOVING STORMS. EXPECT WIND SHIFTS TO THEW WEST WITH GUTSY IN THE 20 TO 30MPH POSSIBLE. BFD SHOULD BE THE FIRST AIRPORT AFFECTED WITH JST FOLLOWING BEHIND. THE REMAINDER TAFS WILL THEN BE AFFECTED FROM 04Z TO 06Z WEST TO EAST. ANY RAIN AND RESIDUAL MOISTURE COULD COUPLE TO ALLOW FOR PATCHY FOG TUESDAY MORNING. HOWEVER WITH THE PREDOMINATE FLOW SHIFTING TO THE NORTHWEST EXPECT WINDY AND DRIER CONDITIONS TO ARRIVE LATER TUE MORNING...WITH MVFR CIGS POSSIBLE IN THE NORTHWEST AND MAINLY VFR CONDS ELSEWHERE. OUTLOOK... MON...SCT-NUMEROUS AFTERNOON AND EARLY NIGHTTIME TSRA IMPACTS POSSIBLE. PATCHY MVFR TO IFR IN FOG LATE. TUE...MORNING LOW CLOUDS AND FOG POSSIBLE...THEN BREEZY AND LESS HUMID WITH AREAS OF MVFR CIGS ACROSS THE NRN AND WRN MTNS. WED-THU...VFR. FRI-SAT...MVFR WITH SCT MAINLY AFTERNOON SHRA/TSRA. && .CTP WATCHES/WARNINGS/ADVISORIES... NONE. && SYNOPSIS...DEVOIR NEAR TERM...DANGELO SHORT TERM...DEVOIR LONG TERM...MARTIN AVIATION...DEVOIR/CERU/RXR
Hazardous weather outlook, May 11, 10:22 PM EDT, 44 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE STATE COLLEGE PA 1022 PM EDT MON MAY 11 2015 PAZ019-025>028-034>036-045-046-049>053-056>059-063>066-130230- SOUTHERN CENTRE-BLAIR-HUNTINGDON-MIFFLIN-JUNIATA-BEDFORD-FULTON- FRANKLIN-SOUTHERN CLINTON-SOUTHERN LYCOMING-UNION-SNYDER-MONTOUR- NORTHUMBERLAND-COLUMBIA-PERRY-DAUPHIN-SCHUYLKILL-LEBANON-CUMBERLAND- ADAMS-YORK-LANCASTER- 1022 PM EDT MON MAY 11 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. PAZ005-006-010-011-130230- MCKEAN-POTTER-ELK-CAMERON- 1022 PM EDT MON MAY 11 2015 ...SEVERE THUNDERSTORM WATCH 168 IN EFFECT UNTIL MIDNIGHT EDT TONIGHT... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. FROST IS POSSIBLE THURSDAY MORNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. PAZ004-130230- WARREN- 1022 PM EDT MON MAY 11 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. FROST IS POSSIBLE THURSDAY MORNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. PAZ012-017-018-024-033-037-041-042-130230- NORTHERN CLINTON-CLEARFIELD-NORTHERN CENTRE-CAMBRIA-SOMERSET-TIOGA- NORTHERN LYCOMING-SULLIVAN- 1022 PM EDT MON MAY 11 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. FROST IS POSSIBLE THURSDAY MORNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, May 11, 9:16 PM EDT, 1 hour 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
916 PM EDT MON MAY 11 2015
PAZ004-120215-
WARREN PA-
916 PM EDT MON MAY 11 2015
...STRONG THUNDERSTORMS WILL AFFECT WARREN COUNTY UNTIL 1015 PM
EDT...
AT 916 PM EDT...DOPPLER RADAR INDICATED A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR RICEVILLE TO NEAR
WEST HICKORY TO CLARION... AND MOVING NORTHEAST AT 35 MPH.
40 MPH WIND GUSTS AND HEAVY DOWNPOURS WILL BE POSSIBLE WITH THESE
STORMS.
THE STRONG THUNDERSTORMS WILL BE NEAR...
COLUMBUS AROUND 935 PM EDT.
SPRING CREEK AROUND 940 PM EDT.
CHAPMAN STATE PARK AROUND 945 PM EDT.
SHEFFIELD AND LOTTSVILLE AROUND 950 PM EDT.
KINZUA DAM AROUND 1000 PM EDT.
OTHER LOCATIONS IMPACTED BY THESE STORMS INCLUDE STARBRICK...
CLARENDON...TIDIOUTE...SUGAR GROVE AND BEAR LAKE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 4200 7892 4185 7891 4183 7892 4183 7895
4162 7896 4162 7961 4198 7961 4200 7957
TIME...MOT...LOC 0116Z 236DEG 32KT 4179 7978 4155 7937 4121 7939
DEVOIRSpecial weather statement, May 11, 9:45 PM EDT, 1 hour 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
945 PM EDT MON MAY 11 2015
PAZ004-005-010-011-120230-
WARREN PA-MCKEAN PA-CAMERON PA-ELK PA-
945 PM EDT MON MAY 11 2015
...STRONG THUNDERSTORMS WILL AFFECT WARREN...MCKEAN...CAMERON...AND
ELK COUNTIES UNTIL 1030 PM EDT...
AT 945 PM EDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM NEAR LUDLOW TO NEAR PORTLAND MILLS TO NEAR CLEAR
CREEK STATE PARK...AND MOVING NORTHEAST AT 65 MPH.
45 MPH WIND GUSTS WILL BE POSSIBLE WITH THESE STORMS.
THE STRONG THUNDERSTORMS WILL BE NEAR...
KANE...WETMORE AND JAMES CITY AROUND 950 PM EDT.
WESTLINE AROUND 955 PM EDT.
JOHNSONBURG...WILCOX AND PORTLAND MILLS AROUND 1000 PM EDT.
RIDGWAY...EAST BRANCH DAM AND CYCLONE AROUND 1005 PM EDT.
SMETHPORT...REW AND CROSBY AROUND 1010 PM EDT.
ST. MARYS...PORT ALLEGANY AND BETULA AROUND 1015 PM EDT.
OTHER LOCATIONS IMPACTED BY THESE STORMS INCLUDE LEWIS RUN...
UNIVERSITY OF PITTSBURGH - BRADFORD...ELDRED...MOUNT JEWETT AND
BRADFORD AIRPORT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 4200 7821 4149 7820 4144 7838 4134 7891
4138 7897 4135 7902 4135 7908 4134 7909
4142 7909 4143 7906 4145 7906 4144 7905
4145 7905 4145 7898 4144 7896 4162 7896
4163 7900 4200 7892
TIME...MOT...LOC 0145Z 247DEG 59KT 4168 7896 4144 7896 4130 7915
DEVOIRLocal storm report, May 11, 9:56 PM EDT, 1 hour 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
956 PM EDT MON MAY 11 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0935 PM TSTM WND DMG TIDIOUTE 41.68N 79.40W
05/11/2015 WARREN PA 911 CALL CENTER
TWO TREES DOWN.
&&
EVENT NUMBER CTP1500040
JMCSpecial weather statement, May 11, 10:04 PM EDT, 1 hour 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
1004 PM EDT MON MAY 11 2015
PAZ017-024-025-120300-
CLEARFIELD PA-CAMBRIA PA-BLAIR PA-
1004 PM EDT MON MAY 11 2015
...STRONG THUNDERSTORMS WILL AFFECT CLEARFIELD...CAMBRIA...AND BLAIR
COUNTIES UNTIL 1100 PM EDT...
AT 1004 PM EDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM NEAR NEW BETHLEHEM TO NEAR BLACK LICK...AND
MOVING EAST AT 40 MPH.
40 MPH WIND GUSTS AND PEA SIZE HAIL ARE POSSIBLE WITH THESE STORMS.
THE STRONG THUNDERSTORMS WILL BE NEAR...
BELSANO AROUND 1025 PM EDT.
NANTY-GLO AROUND 1030 PM EDT.
EBENSBURG AND NORTHERN CAMBRIA AROUND 1040 PM EDT.
LORETTO...HASTINGS AND CARROLLTOWN AROUND 1045 PM EDT.
PATTON AROUND 1050 PM EDT.
DUBOIS...SANDY AND PRINCE GALLITZIN STATE PARK AROUND 1055 PM EDT.
OTHER LOCATIONS IMPACTED BY THESE STORMS INCLUDE LUMBER CITY...
TUNNELHILL...SAINT FRANCIS UNIVERSITY...MT. ALOYSIUS COLLEGE AND
PEOPLES NATURAL GAS FIELD.
FOR THOSE DRIVING ON INTERSTATE 80...THIS INCLUDES AREAS BETWEEN THE
DUBOIS AND PENFIELD EXITS...SPECIFICALLY FROM MILE MARKERS 97 TO 107.
THIS INCLUDES INTERSTATE 99 FROM MILE MARKERS 29 TO 34.
LAT...LON 4072 7880 4113 7880 4120 7877 4121 7869
4119 7865 4097 7844 4045 7836 4043 7895
TIME...MOT...LOC 0204Z 256DEG 33KT 4105 7939 4050 7915
DEVOIRSpecial weather statement, May 11, 10:53 PM EDT, 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
1053 PM EDT MON MAY 11 2015
PAZ005-006-011-012-037-120345-
NORTHERN CLINTON PA-TIOGA PA-MCKEAN PA-CAMERON PA-POTTER PA-
1053 PM EDT MON MAY 11 2015
...STRONG THUNDERSTORMS WILL AFFECT NORTHERN CLINTON...TIOGA...
MCKEAN...CAMERON...AND POTTER COUNTIES UNTIL 1145 PM EDT...
AT 1053 PM EDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM NEAR WESTON MILLS TO NEAR ROULETTE TO NEAR ELK
RIVER...AND MOVING NORTHEAST AT 30 MPH.
50 MPH WIND GUSTS WILL BE POSSIBLE WITH THESE STORMS.
THE STRONG THUNDERSTORMS WILL BE NEAR...
SHINGLEHOUSE AROUND 1100 PM EDT.
GENESEE AROUND 1130 PM EDT.
COUDERSPORT AROUND 1135 PM EDT.
OTHER LOCATIONS IMPACTED BY THESE STORMS INCLUDE SKI DENTON SKI
AREA...OSWAYO...ULYSSES...ELDRED AND AUSTIN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
INTENSE RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY LEAD
TO FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 4200 7750 4154 7753 4154 7760 4146 7760
4142 7842 4152 7842 4173 7835 4198 7843
4200 7841
TIME...MOT...LOC 0253Z 217DEG 28KT 4205 7826 4181 7817 4156 7830
CERULocal storm report, May 11, 10:56 PM EDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
1056 PM EDT MON MAY 11 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1020 PM TSTM WND DMG BURNSIDE 40.81N 78.79W
05/11/2015 CLEARFIELD PA 911 CALL CENTER
TREES BLOCKING ROAD.
&&
EVENT NUMBER CTP1500041
JMCThe office that day
Everything else NWS State College, PA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 11, 9:16 PM EDT | Special Weather Statement | CTP | Warren | 59 min |
| May 11, 9:26 PM EDT | Severe Thunderstorm Warning | CTP | Warren | 49 min |
| May 11, 9:45 PM EDT | Special Weather Statement | CTP | Elk, McKean | 45 min |
| May 11, 10:04 PM EDT | Special Weather Statement | CTP | Cambria, Clearfield | 56 min |
| May 11, 10:37 PM EDT | Severe Thunderstorm Warning | CTP | Blair, Cambria, Centre, Clearfield | 38 min |
| May 11, 10:53 PM EDT | Special Weather Statement | CTP | Cameron, Potter | 52 min |
| May 11, 10:59 PM EDT | Severe Thunderstorm Warning | CTP | Cameron, Lycoming, Potter, Tioga | 61 min |
| May 11, 11:59 PM EDT | Special Weather Statement | CTP | Clinton, Huntingdon, Juniata, Lycoming, Mifflin, Perry and 3 more | 61 min |
| May 12, 12:11 AM EDT | Special Weather Statement | CTP | Franklin | 64 min |
Nearby
Severe Thunderstorm Warnings in Pennsylvania, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.